BibTeX record journals/endm/Del-VecchioVP17

download as .bib file

@article{DBLP:journals/endm/Del-VecchioVP17,
  author    = {Renata R. Del{-}Vecchio and
               Cybele T. M. Vinagre and
               Guilherme B. Pereira},
  title     = {Hyper-Hamiltonicity in graphs: some sufficient conditions},
  journal   = {Electronic Notes in Discrete Mathematics},
  volume    = {62},
  pages     = {165--170},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.endm.2017.10.029},
  doi       = {10.1016/j.endm.2017.10.029},
  timestamp = {Tue, 02 Jan 2018 16:25:28 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/endm/Del-VecchioVP17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics